# SDR ABXA060047

- Difficulty date: January 3, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N976AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47596
- Aircraft time: 58,591 hours, 54,982 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 59161751
- Condition: Cracked
- Location: Pressure Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UPPER FITTING ON LEFT KANTED KEEL WEB BULKHEAD WAS CRACKED. REPLACED FITTING IAW DC9 SRM 51-30-5.
